# SDR SWAA2022071418382

- Difficulty date: June 14, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Retainer
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT FIN PANEL 323CL LOWER RETAINER IS BENT AND CRACKED / [01] NO APPLICABLE SRM REPAIR FOR BENT AND CRACKED VERTICAL FIN ACCESS PANEL 323CL LOWER RETAINER; THEREFORE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0 PARAGRAPH 9. REMOVED AND REPLACED WITH NEW PER SRM 51-40-02-0G-0 PARAGRAPH 4. VERIFIED INSTALLATION FASTENER CALLOUT PER BOEING ENGINEERING DRAWING 172A6124.;[02] VERIFIED CORRECTIVE ACTION #1
